I was diagnosed with trichomoniasis/yeast infection back in July '08. I had the typical yellow, fishy smelling discharge. I have been off and on to my GYN trying to get this "curable" infection clear. I have tried a metronidazole, 2 500 mg tabs twice a day. I did this 3 times, didn't work. I was then put on metronidazole, 1 500 mg tab twice a day, for 7 days. Went back to my GYN and was told I was all clear. Then, a couple weeks later I started having discharge again, sort of a faint yellow. Went back to my GYN and was told the trich was still there. So, I was put on tinidazole 2 500 mg tabs twice a day. I did this 3 times, went back to the GYN and was told I was clear. Now this was back in November.
I am now having a white, pasty discharge that doesn't smell and moderately itches. I orginally thought it was a yeast infection, because I get those when I take antibiotics, and have had a combination of both trich and yeast 3 times since July. So, I did the insertive cream for yeast about a week ago. I STILL have this discharge. UGH!!! I am almost certain it is still trich! I almost believe I will have to live with this forever. It has been driving me crazy because I have read about many different treatment options for trich that my GYN has not even proposed to me. I was basically told that if the tinidazole didn't work I was doomed.
OH, and to put the iicing on the cake, I no longer have insurance. I really do not know what to do about this. I have read that it can cause infertility and am so worried about that. I wish to one day have children, and the thought of maybe not being able to upsets me greatly.
So, I guess what my question is, is there any other options that may seem to work better!? I know I can not still have this due to reinfection from a partner because I do not have sex. Since all of this has been going on I have refrained for obvious reasons. Has anyone had a similar story that ended successfully and what treatments were used?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?